# SDR DALA2024032503745

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 14,649 hours, 1,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Frozen
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 1R SLIDE IS STUCK IN THE ARMED POSITION. CORRECTIVE ACTION: REMOVED ICE FROM GIRT BAR. OK FOR SERVICE. (4283437)
